# SDR 8PCR20151001001

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Engine: Cont TSIO520VB
- Engine time: 2,183 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 655911
- Condition: Out Of Limits
- Location: Engine
- Part time: 2,183 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE NR 2 CYLINDER, THE CONNECTING ROD BUSHING, PN 530658, HAD MOVED FROM THE CONNECTING ROD BORE IN A REARWARD DIRECTION & EXHIBITED MISSING MATERIAL FROM CONTACT WITH THE PISTON PIN BORE BOSS.  THE ENG WAS COMPLETELY DISASSEMBLED FOR FURTHER EXAMINATION.  INSPECTION REVEALED THAT NR 1, 2, 3 & 4 CONNECTING ROD BUSHINGS WERE DISPLACED FROM THEIR NORMAL POSITION.  THE BUSHINGS WERE REMOVED FROM EACH OF THE SIX CONNECTING RODS.  THE CONNECTING ROD, PN 655911, BUSHING BORES WERE MEASURED & NR 1, 2, 3 & 4 CONNECTING ROD BUSHING BORES MEASURED OVERSIZE BEYOND PUBLISHED LIMITATIONS.  THESE CONNECTING RODS HAD BEEN OVERHAULED BY AN OUTSIDE REPAIR STATION IN DECEMBER 2013 WHEN THE ENG LAST OVERHAULED.  THE NR 5 & 6 CONNECTING ROD BUSHING BORES MEASURED WITHIN PRESCRIBED LIMITATIONS.
